# SDR YENA20140214035

- Difficulty date: February 14, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 19,425 hours, 11,657 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURN TO AIRPORT.  ANTI ICE ENG 2 FAIL AND ANTI ICE ENG 1 FAILED APPEARED ON EICAS AFTER TAKEOFF AND STAYED ON AFTER QRH PROCEDURE.  PERFORMED BOTH ENG ANTI-ICE VALVES OPS CHECK & FOUND WORKING PROPERLY.  NO FAULT NOTED OR RECORDED IAW FIM 30-21-00.
